# SDR UIEA2025050600588

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 102,016 hours, 16,289 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BLG INBOARD TRUNNION VERTICAL SUPPORT FITTING I/B AND O/B SIDE FACE FOUND GOUGE MARK.  LH BLG INBOARD TRUNNION VERTICAL SUPPORT FITTING I/B AND O/B SIDE FACE MACHINED AS PER B747-400F SRM 53-40-90 REPAIR 1 REV. 103 AND FOUND WITHIN WORK LIMIT. FOR DETAILS REFER TO EO 4453C541_CS. NO FURTHER DEFECTS NOTED.
